# SDR FDEA202509221765

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 40,262 hours, 22,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD321430
- Part serial: 57946
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTRY AREA EMERGENCY EXIT LIGHTS WON'T TEST OR  LIGHT UP DURING PREFLIGHT. SUSPECT ESPU BATTERY.  FOUND EMERGENCY POWER SUPPLY UNIT WON'T BITE TEST.  REPLACED POWER SUPPLY UNIT BATTERY REF A300 AMM  33-51-14-04.  EMERGENCY LIGHTS AND POWER SUPPLY  UNIT TESTS GOOD SEVERAL TIMES. A/C OK FOR SERVICE.
